Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/4784

Title: On the validity of aggregation in the study of unreliable continuous transfer lines
Authors: JANSSENS, Gerrit
Sörensen, Kenneth
de Beuckelaer, A.
Issue Date: 2005
Citation: Journal of statistics and management systems, 8(1). p. 27-37
URI: http://hdl.handle.net/1942/4784
Category: A1
Type: Journal Contribution
Validation: vabb, 2010
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.